Pubblicazioni

Patrizia DI GIRONIMO Pubblicazioni


2020
Articolo in rivista
Higher integrability of minimizers of degenerate functionals in Carnot-Carathédory spaces
ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA. Vol. 45. Pag.293-303
ISSN:1239-629X.
Di Gironimo, Patrizia; Giannetti, Flavia
Digital Object Identifier (DOI): 10.5186/aasfm.2020.4509
Codice identificativo ISI: WOS:000507460600013
Codice identificativo SCOPUS: 2-s2.0-85079657733
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
A two-weight Sobolev inequality for Carnot-Carathéodory spaces
RICERCHE DI MATEMATICA. Pag.1-17
ISSN:0035-5038.
Alberico, Angela; Di Gironimo, Patrizia
Digital Object Identifier (DOI): 10.1007/s11587-020-00543-3
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Analysis of the past lifetime in a replacement model through stochastic comparisons and differential entropy
MATHEMATICS. Vol. 8, 1203. Pag.1-18
ISSN:2227-7390.
Di Crescenzo, Antonio; Di Gironimo, Patrizia; Kayal, Suchandan
Versione online
Digital Object Identifier (DOI): 10.3390/math8081203
Codice identificativo ISI: WOS:000564648800001
Codice identificativo SCOPUS: 2-s2.0-85089727510
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Sobolev-Zygmund solutions for nonlinear elliptic equations with growth coeffcients in BMO
JOURNAL OF ELLIPTIC AND PARABOLIC EQUATIONS. Pag.1-25
ISSN:2296-9020.
DI GIRONIMO, Patrizia; Zecca, Gabriella
Digital Object Identifier (DOI): 10.1007/s41808-020-00064-y
Codice identificativo ISI: WOS:000527494100001
Codice identificativo SCOPUS: 2-s2.0-85084034006
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Dirichlet problem for elliptic equations with coefficientsin locally Morrey spaces
JOURNAL OF INTERDISCIPLINARY MATHEMATICS. Pag.1-12
ISSN:0972-0502.
DI GIRONIMO, Patrizia
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Existence and regularity of the solutions to degenerate elliptic equations inCarnot-Caratheodory spaces
BANACH JOURNAL OF MATHEMATICAL ANALYSIS. Pag.1-24
ISSN:1735-8787.
Di Gironimo, Patrizia; Giannetti, Flavia
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Decision and Reasoning in Incompleteness or Uncertainty conditions
IEEE ACCESS. Pag.115109-115122
ISSN:2169-3536.
Iovane, Gerardo; Di Gironimo, Patrizia; Chinnici, Marta; Rapuano, Antonio
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
Existence and uniqueness results in weighted spaces for Dirichlet problem in unbounded domains
RICERCHE DI MATEMATICA. Pag.1-13
ISSN:1827-3491.
DI GIRONIMO, Patrizia
Codice identificativo ISI: WOS:000492570300001
Codice identificativo SCOPUS: 2-s2.0-85074576149
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
Systems of elliptic equations in divergence form: A priori bounds for solutions of Dirichlet problem
FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS. Vol. 113. Pag.221-232
ISSN:0972-0871.
Di Gironimo, Patrizia
Visualizza sul Database dei Prodotti (IRIS)
2018
Articolo in rivista
Uniqueness results for higher order elliptic equations in weighted Sobolev spaces
INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. Volume 2018. Pag.1-6
ISSN:1687-9643.
Caso, Loredana; Di Gironimo, Patrizia; Monsurro', Sara; Transirico, Maria
Versione online
Digital Object Identifier (DOI): 10.1155/2018/6259307
Codice identificativo ISI: WOS:000427228300001
Codice identificativo SCOPUS: 2-s2.0-85044220818
Visualizza sul Database dei Prodotti (IRIS)
2018
Articolo in rivista
Stochastic Comparisons and Dynamic Information of Random Lifetimes in a Replacement Model
MATHEMATICS. Vol. 6, 204. Pag.1-13
ISSN:2227-7390.
Di Crescenzo, Antonio; Di Gironimo, Patrizia
Versione online
Digital Object Identifier (DOI): 10.3390/math6100204
Codice identificativo ISI: WOS:000448552600032
Codice identificativo SCOPUS: 2-s2.0-85054845330
Visualizza sul Database dei Prodotti (IRIS)
2017
Articolo in rivista
Harnack inequality for fully nonlinear elliptic equations with coefficients in weighted spaces
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 15. Pag.1-19
ISSN:0972-5954.
Di Gironimo, P.
Versione online
Codice identificativo SCOPUS: 2-s2.0-84995414796
Visualizza sul Database dei Prodotti (IRIS)
2012
Articolo in rivista
ABP inequality for fully nonlinear elliptic operators with coefficients in weighted spaces
FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS. Vol. 64. Pag.1-21
ISSN:0972-0871.
Patrizia Di Gironimo
Visualizza sul Database dei Prodotti (IRIS)
2012
Articolo in rivista
On the continuity of minimizers for quasilinear functionals
CZECHOSLOVAK MATHEMATICAL JOURNAL. Pag.111-116
ISSN:0011-4642.
David Cruz-Uribe SFO; Patrizia Di Gironimo; Luigi D'Onofrio
Visualizza sul Database dei Prodotti (IRIS)
2011
Articolo in rivista
Anisotropic Sobolev homeomorphisms
ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA. Vol. 36. Pag.593-602
ISSN:1239-629X.
Patrizia Di Gironimo; Luigi D'Onofrio; Carlo Sbordone; Roberta Schiattarella
Digital Object Identifier (DOI): 10.5186/aasfm.2011.3632
Codice identificativo ISI: WOS:000295069400015
Codice identificativo SCOPUS: 2-s2.0-84869842851
Visualizza sul Database dei Prodotti (IRIS)
2011
Articolo in rivista
On the continuity of solutions to degenerate elliptic equations
JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. 250. Pag.2671-2686
ISSN:0022-0396.
Cruz-Uribe SFO, David; Di Gironimo, Patrizia; Sbordone,Carlo
Codice identificativo ISI: WOS:000287549000002
Codice identificativo SCOPUS: 2-s2.0-79551618940
Visualizza sul Database dei Prodotti (IRIS)
2010
Articolo in rivista
On the regularity of minimizers to degenerate functionals
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. Vol. 9. Pag.1311-1318
ISSN:1534-0392.
Patrizia Di Gironimo; Luigi D'Onofrio
Versione online
Digital Object Identifier (DOI): 10.3934/cpaa.2010.9.1311
Visualizza sul Database dei Prodotti (IRIS)
2007
Articolo in rivista
Weighted sistem of elliptic equations: an exisistence and uniqueness theorem
FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS. Vol. 26. Pag.319-329
ISSN:0972-0871.
DI GIRONIMO P.
Versione online
Visualizza sul Database dei Prodotti (IRIS)
2007
Articolo in rivista
QUASIHARMONIC FIELDS: A HIGHER INTEGRABILITY RESULT
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. Vol. 10. Pag.843-851
ISSN:0392-4041.
DI GIRONIMO P.
Visualizza sul Database dei Prodotti (IRIS)
2006
Articolo in rivista
SYSTEMS OF ELLIPTIC EQUATIONS IN UNBOUNDED DOMAINS: AN EXISTENCE AND UNIQUENESS RESULT
JOURNAL OF INTERDISCIPLINARY MATHEMATICS. Vol. 9. Pag.149-155
ISSN:0972-0502.
DI GIRONIMO P.
Versione online
Visualizza sul Database dei Prodotti (IRIS)
2004
Articolo in rivista
A remark on L^{2,lambda} regularity for minimizers of quadratic functionals
MANUSCRIPTA MATHEMATICA. Vol. 113. Pag.143-151
ISSN:0025-2611.
DI GIRONIMO P.; ESPOSITO L.; SGAMBATI L.
Versione online
Digital Object Identifier (DOI): 10.1007/s00229-003-0429-6
Visualizza sul Database dei Prodotti (IRIS)
2003
Articolo in rivista
Existence and uniqueness results for elliptic equations with coefficients in locally Morrey spaces
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 4. Pag.181-194
ISSN:1311-8080.
Patrizia DI GIRONIMO; Antonio VITOLO
Versione online
Visualizza sul Database dei Prodotti (IRIS)
2002
Articolo in rivista
On the regularity of quasiminima with growth coefficients Ap-weights
RICERCHE DI MATEMATICA. Vol. 51. Pag.11-23
ISSN:0035-5038.
Patrizia Di Gironimo; Luciana Sgambati
Visualizza sul Database dei Prodotti (IRIS)
2001
Articolo in rivista
Elliptic equations with discontinuous coefficients in weighted Sobolev spaces on unbounded domains
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol. 253. Pag.297-309
ISSN:0022-247X.
Patrizia DI GIRONIMO; Antonio VITOLO
Versione online
Digital Object Identifier (DOI): 10.1006/jmaa.2000.7130
Codice identificativo ISI: WOS:000166351700020
Codice identificativo SCOPUS: 2-s2.0-0035218422
Visualizza sul Database dei Prodotti (IRIS)
2001
Articolo in rivista
Embedding and compactness theorems for irregular domains
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I. MEMORIE DI MATEMATICA E APPLICAZIONI. Vol. 25. Pag.141-159
ISSN:1128-8582.
CAVALIERE P.; DI GIRONIMO P.; TRANSIRICO M.
Visualizza sul Database dei Prodotti (IRIS)
1998
Articolo in rivista
Functions with derivatives in spaces of Morrey type and elliptic equations in unbounded domains
STUDIA MATHEMATICA. Vol. 128. Pag.199-218
ISSN:0039-3223.
Anna CANALE; Patrizia DI GIRONIMO; Antonio VITOLO
Versione online
Codice identificativo ISI: WOS:000073973500001
Codice identificativo SCOPUS: 2-s2.0-0032427423
Visualizza sul Database dei Prodotti (IRIS)
1998
Articolo in rivista
An extension of the Aleksandrov-Pucci theorem for unbounded domains
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol. 228. Pag.399-408
ISSN:0022-247X.
CAVALIERE P; DI GIRONIMO P; TRANSIRICO M.
Versione online
Digital Object Identifier (DOI): 10.1006/jmaa.1998.6138
Codice identificativo ISI: WOS:000077613900007
Codice identificativo SCOPUS: 2-s2.0-0040685469
Visualizza sul Database dei Prodotti (IRIS)
1993
Articolo in rivista
Variational second order elliptic equations with singular coefficients
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I: MEMORIE DI MATEMATICA. Vol. 17. Pag.113-128
ISSN:0392-4106.
A.Canale; L.Caso; P.Di Gironimo
Visualizza sul Database dei Prodotti (IRIS)
1992
Articolo in rivista
Weighted norm inequalities on irregular domains
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I: MEMORIE DI MATEMATICA. Vol. 16. Pag.193-209
ISSN:0392-4106.
A. Canale; L. Caso; P. Di Gironimo
Visualizza sul Database dei Prodotti (IRIS)
1991
Articolo in rivista
Existence and uniqueness results for the Dirichlet problem in unbounded domains
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I: MEMORIE DI MATEMATICA. Vol. 15. Pag.137-150
ISSN:0392-4106.
Patrizia Di Gironimo; Maria Transirico
Visualizza sul Database dei Prodotti (IRIS)
1991
Articolo in rivista
Second order elliptic equations in weighted Sobolev spaces on unbounded domains
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I: MEMORIE DI MATEMATICA. Vol. 15. Pag.163-176
ISSN:0392-4106.
Patrizia Di Gironimo; Maria Transirico
Visualizza sul Database dei Prodotti (IRIS)